# SDR AU960268

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont O300C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Worn
- Location: Engine Sys
- Component: Cont
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CONTAINED NUMEROUS DEFICIENCIES MAKING IT UNSERVICEABLE FOR USE: 1. CRANKSHAFT 0.0254MM TO 0.0508MM (0.001IN TO 0.002IN) UNDER MINIMUM LIMITS2. CRANKCASE MAIN TUNNELS 0.0254MM TO 0.0508MM (0.001IN TO0.002IN) OUT OF LIMITS3. CYLINDERS (3OFF) REQUIRED GRINDING TO P015  4. COUNTERWEIGHTS UNSERVICEABLE AS PER CONTINENTAL SERVICE  BULLETIN  5. OIL PUMP ACCESSORY HOUSING DAMAGED BEYOND REPAIR6. CYLINDERS (2OFF) STAMPED 'MT' UNSERVICEABLE AS PER SERVICE BULLETIN7. CYLINDER (1OFF) OUT OF P015 LIMITS  8. CAMSHAFT LOBES DAMAGED9. OIL PUMP IMPELLERS DAMAGED BEYOND REPAIR
